Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 232, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 20, 2010, 10:03 AM CDT for Fayette County, Illinois. It took effect at Jul 21, 2010, 5:54 PM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2010, 10:03 AM CDT (15:03 UTC)
- In effect from
- Jul 21, 2010, 5:54 PM CDT
- Expired
- Jul 21, 2010, 8:06 PM CDT
- In force
- 2 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
539
WGUS43 KLSX 201503
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT TUE JUL 20 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF PRECIPITATION
RECEIVED OVER THE BASIN DURING THE PAST 24 HOURS...WITH SOME LOCALLY
HIGHER AMOUNTS...AND UPWARDS OF 1.00 INCH FORECAST TO OCCUR DURING THE
NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-211503-
/O.NEW.KLSX.FL.W.0232.100721T1706Z-100725T0645Z/
/VNDI2.1.ER.100721T1706Z.100723T0000Z.100724T0645Z.NO/
1003 AM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM WEDNESDAY AFTERNOON TO LATE SATURDAY NIGHT.
* AT 9:30 AM TUESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.8 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/21 07/22 07/23 07/24 07/25
KASKASKIA RIVER
VANDALIA 18.0 9.73 16.3 21.1 21.4 15.9 8.32 follow-up statements
971
WGUS83 KLSX 211505
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 AM CDT WED JUL 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF
PRECIPITATION RECEIVED ACROSS THE BASIN DURING THE PAST 48 HOURS...AND
ASSOCIATED RUNOFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-221505-
/O.EXT.KLSX.FL.W.0232.100721T2254Z-100723T1640Z/
/VNDI2.1.ER.100721T2254Z.100722T0600Z.100722T1640Z.NO/
1005 AM CDT WED JUL 21 2010
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS
AFTERNOON AND CONTINUE TO RISE TO NEAR 18.8 FEET BY AFTER MIDNIGHT
THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY LATE
MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/22 07/23 07/24 07/25 07/26
KASKASKIA RIVER
VANDALIA 18.0 16.23 18.7 15.7 9.7 8.7 8.6796
WGUS83 KLSX 220106
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED JUL 21 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT
...VANDALIA
THE FLOOD WARNING HAS BEEN CANCELLED
&&
ILC051-220136-
/O.CAN.KLSX.FL.W.0232.000000T0000Z-100723T1640Z/
/VNDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
806 PM CDT WED JUL 21 2010
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.8 FEET OVERNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/22 07/23 07/24 07/25 07/26
KASKASKIA RIVER
VANDALIA 18.0 16.65 16.5 11.6 9.0 8.5 8.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 20, 7:04 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 20, 7:04 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT TUE JUL 20 2010
.UPDATE...
/546 AM CDT TUE JUL 20 2010/
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR MERGING MCS MASS TO
OUR NORTHWEST THAT IS NOW POISED TO MOVE ACROSS THE HEART OF THE
CWA THIS MORNING AS IT DECAYS. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERN THIS MORNING.
CVKING
&&
.DISCUSSION...
/447 AM CDT TUE JUL 20 2010/
THE MAIN FCST ISSUES ARE HEAT/HUMIDITY AND THUNDERSTORMS...EACH OF
WHICH AFFECTS THE OTHER IN THIS ATMOSPHERIC PATTN. QUASISTATIONARY
BDRY WAS LOCATED NEAR THE MO/IA BORDER PER EARLY MORNING SFC
ANALYSIS. AN OLD OUTFLOW BDRY EXTENDED FM NWRN MO THROUGH CENTRAL MO
AND TWO ONGOING MCS/S WERE PRODUCING NEW OUTFLOW BDRYS ACROSS THE
REGION. QUASISTATIONARY SYNOPTIC BDRY WILL BE ALTERNATELY PUSHED NWD
BY SLY SYNOPTIC FLOW AND PUSHED SWD BY THUNDERSTORM OUTFLOWS. THIS
TRANSLATES TO A BATTLE BETWEEN HOT AND HUMID CONDITIONS WORKING
FARTHER NEWD WHILE OCCASIONAL THUNDERSTORM OUTFLOWS AND RESIDUAL
CLOUDINESS ATTEMPT TO PUSH BACK THE HEAT. THE SPATIAL EXTENT OF
HOT/HUMID CONDITIONS IS IN TURN TIED TO THUNDERSTORM POTENTIAL
BECAUSE RESIDUAL CLOUDINESS /WHICH LIMITS DAYTIME HEATING/ WILL ACT
TO REDUCE INSTABILITY WHILE ADVECTION OF VERY MOIST AIR /DEW POINTS
IN THE MID TO UPPER 70S/ WILL LEAD TO AN INCREASE IN INSTABILITY.
WITH LITTLE CHANGE IN THE LARGE SCALE PATTERN...I EXPECT TO SEE
ANOTHER DAY OR TWO OF SCATTERED DAYTIME THUNDERSTORMS AND NOCTURNAL
MCS/S. DECREASING LLJ THIS MORNING AND LINGERING CLOUDINESS FM
OVERNIGHT CONVECTION SHOULD LEAD TO A DECREASE IN PCPN COVERAGE
DURING THE MIDDLE OF THE DAY. AS THE CLOUDS DISSIPATE...DAYTIME
HEATING AND ADVECTION OF MOIST AIR BACK INTO THE REGION SHOULD LEAD
TO INCREASING INSTABILITY BY MID TO LATE AFTERNOON. GENERALLY EXPECT
SCT TSRA DURING THE AFTN BEFORE A FEW MORE MCS/S ORGANIZE OVER THE
PLAINS TONIGHT WITH AT LEAST ONE THUNDERSTORM COMPLEX MOVING INTO
THE CWA. MODELS SUGGEST THE NOSE OF THE LLJ WILL BE FARTHER TO THE
WEST TONIGHT AND MUCH STRONGER AND FOCUSED FARTHER N ON WEDNESDAY
NIGHT...BUT I HESITATE TO PUT TOO MUCH STOCK IN THESE ASSESSMENTS
GIVEN THE OVERALL POOR PERFORMANCE OF THE OPERATIONAL MODELS OVER
THE LAST FEW DAYS. AT THE VERY LEAST...I WOULD EXPECT TO SEE
ANOTHER MCS AFFECTING THE CWA TONIGHT AND POSSIBLY AGAIN TOMORROW
NIGHT. PCPN CHCS BEGIN TO TAPER OFF BY THURSDAY AS A LOW PRES SYS
DVLPS OVER NE/SD AND MOVES NEWD INTO WI...LIFTING THE
QUASISTATIONARY BDRY NWD AS A WMFNT. TRAILING CDFNT FM THIS SYSTEM
THEN SINKS SWD ON FRI/SAT...BRINGING RENEWED TSRA CHCS TO THE
AREA.
THERE IS A CONCERN FOR FLASH FLOODING OVER PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS GIVEN PWATS OF 1.5 TO 2
INCHES...DECREASING FFG...AND REPEATED HEAVY RAINFALL OVER THE SAME
GENERAL AREA. HAVE ISSUED A FLASH FLOOD WATCH UNTIL 12Z WED TO
HIGHLIGHT THIS POTENTIAL.
AS FOR HEAT/HUMIDITY HEADLINES...IT/S A TOUGH CALL BETWEEN
THUNDERSTORM OUTFLOWS AND A VERY MOIST AIR MASS. ATTM IT LOOKS LIKE
SEVERAL COUNTIES IN CENTRAL MO ARE THE MOST LIKELY TO REACH A HEAT
INDEX OF 105...THEREFORE WENT AHEAD WITH A HEAT ADVISORY FOR THIS
AREA. THE ST LOUIS METRO AREA IS CLOSE TO REACHING THE DURATION
CRITERIA FOR A HEAT ADVISORY /MAX HEAT INDEX OF 100 DEG FOR 4+
DAYS/. GIVEN THAT THERE HAVE BEEN SEVERAL BREAKS IN THE HEAT OVER
THE PAST FEW DAYS AND A THUNDERSTORM OUTFLOW APPROACHING THE
CITY AT ISSUANCE...WILL HOLD OFF ON ANY HEAT HEADLINES FOR THE STL
METRO AREA.
NO CHANGES PAST 12Z SAT.
KANOFSKY
&&
.AVIATION...
/655 AM CDT TUE JUL 20 2010/
DECAYING MCS WILL MOVE THROUGH THE TERMINALS THIS
MORNING...PRODUCING IFR CONDITIONS IN THE CONVECTIVE CORES
FOLLOWED BY A FEW HOURS OF MVFR CONDITIONS IN TRAILING STRATIFORM
RAIN. ATMOSPHERE SHOULD DESTABILIZE AGAIN ONCE LINGERING CLOUDS
DISSIPATE AND/OR ADVECT OUT OF THE AREA...LEADING TO SCT AFTN
THUNDERSTORMS. ANOTHER MCS IS EXPECTED TO MOVE THROUGH MO/IL
OVERNIGHT BUT THE TIMING IS STILL VERY UNCERTAIN.
SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-KNOX
MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 20, 5:33 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT TUE JUL 20 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 533 AM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PARTS OF MISSOURI AND ILLINOIS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE...ESPECIALLY ACROSS NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS THE AREA. SOME OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL. ADDITIONAL FLASH FLOODING IS POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR DETAILS. HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EVENING. HEAT INDEX VALUES OF AROUND 100 DEGREES ARE EXPECTED ELSEWHERE. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT ACROSS PARTS OF NORTHEAST MISSOURI. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Jul 20, 8:23 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 N RAMSEY 39.20N 89.11W
07/20/2010 M1.80 INCH FAYETTE IL TRAINED SPOTTER
4 HOUR RAINFALL TOTAL
&&
JPLocal storm report, Jul 20, 8:36 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD MONROE CITY 39.65N 91.73W
07/20/2010 MONROE MO AMATEUR RADIO
SEVERAL ROADS IMPASSIBLE DUE TO FLOODING
&&
KJSLocal storm report, Jul 20, 9:07 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD HANNIBAL 39.71N 91.38W
07/20/2010 MARION MO TRAINED SPOTTER
FLASH FLOODING ALONG BEAR CREEK. 2 FT OF WATER ON
PARKING LOT ADJACENT TO CREEK. FLOODING ALONG THE NEAR
BY ROADS. WATER BEGINNING TO RECEDE.
&&
KJSLocal storm report, Jul 20, 9:11 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 3 ESE MEXICO 39.15N 91.82W
07/20/2010 AUDRAIN MO TRAINED SPOTTER
BARN BLOWN DOWN BY HIGH WINDS. NUMEROUS TREES DAMAGED.
TIME ESTIMATED FROM RADAR.
&&
KJSLocal storm report, Jul 20, 9:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
07/20/2010 M4.00 INCH MARION MO TRAINED SPOTTER
SPOTTER ALSO NOTED MINOR SHINGLE DAMAGE...BUT NO OTHER
WIND DAMAGE.
&&
CARNEYLocal storm report, Jul 20, 9:38 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG FULTON 38.85N 91.95W
07/20/2010 CALLAWAY MO TRAINED SPOTTER
TREES APPROXIMATELY 6 INCHES IN DIAMETER BLOWN DOWN
ONTO A GARAGE AND DRIVEWAY
&&
PHILLIPSONThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 48 min |
| Jul 19, 11:04 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 6 hr |
| Jul 20, 3:11 AM CDT | River Flood Warning | LSX | Brown | 8 days |
| Jul 20, 4:12 AM CDT | Areal Flood Advisory | LSX | Pike | 6 hr |
| Jul 20, 5:08 AM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more | 22 hr |
| Jul 20, 6:28 AM CDT | River Flood Warning | LSX | Adams | 19 days |
| Jul 20, 7:50 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 25 min |
| Jul 20, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 37 min |
| Jul 20, 8:09 AM CDT | Flash Flood Warning | LSX | Pike | 6 hr |
| Jul 20, 8:13 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 32 min |
| Jul 20, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 35 min |
| Jul 20, 11:13 AM CDT | River Flood Warning | LSX | Saint Clair | 15 days |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Brown | 33 hr |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Morgan, Pike | 57 hr |
| Jul 20, 12:17 PM CDT | River Flood Warning | LSX | Pike, Scott | 12 days |
| Jul 20, 1:59 PM CDT | Areal Flood Warning | LSX | Pike | 6 hr |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.